Alert archive / Wisconsin / Gale Warnings in 2020

Gale Warning 31, NWS Milwaukee, WI

October 8, 2020

NWS Milwaukee, WI issued this gale warning at Oct 8, 2020, 2:34 PM CDT. It took effect at Oct 9, 2020, 9:00 AM CDT. It was in force for 10 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Oct 8, 2020, 2:34 PM CDT (19:34 UTC)
In effect from
Oct 9, 2020, 9:00 AM CDT
Expired
Oct 9, 2020, 7:00 PM CDT
In force
10 hr
Issued by
NWS Milwaukee, WI

The text

As transmitted.

663 
WHUS73 KMKX 081934
MWWMKX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Milwaukee/Sullivan WI
234 PM CDT Thu Oct 8 2020

LMZ261-362-364-366-563-565-090345-
/O.UPG.KMKX.GL.A.0029.201009T1400Z-201010T0000Z/
/O.NEW.KMKX.GL.W.0031.201009T1400Z-201010T0000Z/
Lake Michigan from Seul Choix Point to Rock Island Passage 5NM
offshore to Mid Lake-
Lake Michigan South of a line from Seul Choix Point to the
Mackinac Bridge and North of a line from Charlevoix MI to South
Fox Island 5NM offshore-
Lake Michigan from Charlevoix to Point Betsie MI 5NM Offshore to
mid lake-
Lake Michigan from Point Betsie to Manistee MI 5NM offshore to
Mid Lake-
Lake Michigan from Rock Island Passage to Sturgeon Bay WI 5NM
offshore to mid lake-
Lake Michigan from Sturgeon Bay to Two Rivers WI 5NM offshore to
Mid Lake-
234 PM CDT Thu Oct 8 2020

...GALE WARNING IN EFFECT FROM 9 AM TO 7 PM CDT FRIDAY...

* WHAT...South winds 20 to 30 kt with gusts up to 35 kt and waves
  7 to 11 ft expected.

* WHERE...Northern Third of the Open Waters of Lake Michigan, 
  Lake Michigan from Point Betsie to Manistee MI 5NM offshore to 
  Mid Lake, and Lake Michigan from Sturgeon Bay to Two Rivers WI 
  5NM offshore to Mid Lake.

* WHEN...From 9 AM to 7 PM CDT Friday.

* IMPACTS...Strong winds will cause hazardous waves which could 
  capsize or damage vessels and reduce visibility.



PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

LMZ643>646-090345-
/O.CON.KMKX.SC.Y.0086.201009T1200Z-201010T0600Z/
Sheboygan to Port Washington WI-
Port Washington to North Point Light WI-
North Point Light to Wind Point WI-
Wind Point WI to Winthrop Harbor IL-
234 PM CDT Thu Oct 8 2020

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 AM FRIDAY TO
1 AM CDT SATURDAY...

* WHAT...Southerly wind gusts to 25 knots.

* WHERE...Nearshore Waters from Sheboygan to Winthrop Harbor IL.

* WHEN...From 7 AM Friday to 1 AM CDT Saturday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
5 follow-up statements
961 
WHUS73 KMKX 090155
MWWMKX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Milwaukee/Sullivan WI
855 PM CDT Thu Oct 8 2020

LMZ261-362-364-366-563-565-091200-
/O.CON.KMKX.GL.W.0031.201009T1400Z-201010T0000Z/
Lake Michigan from Seul Choix Point to Rock Island Passage 5NM
offshore to Mid Lake-
Lake Michigan South of a line from Seul Choix Point to the
Mackinac Bridge and North of a line from Charlevoix MI to South
Fox Island 5NM offshore-
Lake Michigan from Charlevoix to Point Betsie MI 5NM Offshore to
mid lake-
Lake Michigan from Point Betsie to Manistee MI 5NM offshore to
Mid Lake-
Lake Michigan from Rock Island Passage to Sturgeon Bay WI 5NM
offshore to mid lake-
Lake Michigan from Sturgeon Bay to Two Rivers WI 5NM offshore to
Mid Lake-
855 PM CDT Thu Oct 8 2020

...GALE WARNING REMAINS IN EFFECT FROM 9 AM TO 7 PM CDT FRIDAY...

* WHAT...South winds 20 to 30 kt with gusts up to 35 kt and 
  waves 7 to 10 ft expected.

* WHERE...Northern Third of the Open Waters of Lake Michigan, 
  Lake Michigan from Point Betsie to Manistee MI 5NM offshore to 
  Mid Lake, and Lake Michigan from Sturgeon Bay to Two Rivers WI 
  5NM offshore to Mid Lake.

* WHEN...From 9 AM to 7 PM CDT Friday.

* IMPACTS...Strong winds will cause hazardous waves which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

LMZ643>646-091200-
/O.CON.KMKX.SC.Y.0086.201009T1200Z-201010T0600Z/
Sheboygan to Port Washington WI-
Port Washington to North Point Light WI-
North Point Light to Wind Point WI-
Wind Point WI to Winthrop Harbor IL-
855 PM CDT Thu Oct 8 2020

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 AM FRIDAY TO
1 AM CDT SATURDAY...

* WHAT...Southerly wind gusts to 25 knots and waves 2 to 4 ft 
  expected.

* WHERE...Nearshore Waters from Sheboygan to Winthrop Harbor IL.

* WHEN...From 7 AM Friday to 1 AM CDT Saturday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
191 
WHUS73 KMKX 090820
MWWMKX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Milwaukee/Sullivan WI
320 AM CDT Fri Oct 9 2020

LMZ261-362-364-366-563-565-091630-
/O.CON.KMKX.GL.W.0031.201009T1400Z-201010T0000Z/
Lake Michigan from Seul Choix Point to Rock Island Passage 5NM
offshore to Mid Lake-
Lake Michigan South of a line from Seul Choix Point to the
Mackinac Bridge and North of a line from Charlevoix MI to South
Fox Island 5NM offshore-
Lake Michigan from Charlevoix to Point Betsie MI 5NM Offshore to
mid lake-
Lake Michigan from Point Betsie to Manistee MI 5NM offshore to
Mid Lake-
Lake Michigan from Rock Island Passage to Sturgeon Bay WI 5NM
offshore to mid lake-
Lake Michigan from Sturgeon Bay to Two Rivers WI 5NM offshore to
Mid Lake-
320 AM CDT Fri Oct 9 2020

...GALE WARNING REMAINS IN EFFECT FROM 9 AM THIS MORNING TO 7 PM
CDT THIS EVENING...

* WHAT...South winds 20 to 30 kt with gusts up to 35 kt and 
  waves 7 to 10 ft expected.

* WHERE...Northern Third of the Open Waters of Lake Michigan, 
  Lake Michigan from Point Betsie to Manistee MI 5NM offshore to 
  Mid Lake, and Lake Michigan from Sturgeon Bay to Two Rivers WI 
  5NM offshore to Mid Lake.

* WHEN...From 9 AM to 7 PM CDT Friday.

* IMPACTS...Strong winds will cause hazardous waves which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

LMZ643>646-091630-
/O.CON.KMKX.SC.Y.0086.201009T1200Z-201010T0600Z/
Sheboygan to Port Washington WI-
Port Washington to North Point Light WI-
North Point Light to Wind Point WI-
Wind Point WI to Winthrop Harbor IL-
320 AM CDT Fri Oct 9 2020

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 AM THIS MORNING
TO 1 AM CDT SATURDAY...

* WHAT...Southerly wind gusts to 25 knots and waves 2 to 4 ft 
  expected.

* WHERE...Nearshore Waters from Sheboygan to Winthrop Harbor IL.

* WHEN...From 7 AM Friday to 1 AM CDT Saturday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
743 
WHUS73 KMKX 091412
MWWMKX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Milwaukee/Sullivan WI
912 AM CDT Fri Oct 9 2020

LMZ261-362-364-366-563-565-092215-
/O.CON.KMKX.GL.W.0031.000000T0000Z-201010T0000Z/
Lake Michigan from Seul Choix Point to Rock Island Passage 5NM
offshore to Mid Lake-
Lake Michigan South of a line from Seul Choix Point to the
Mackinac Bridge and North of a line from Charlevoix MI to South
Fox Island 5NM offshore-
Lake Michigan from Charlevoix to Point Betsie MI 5NM Offshore to
mid lake-
Lake Michigan from Point Betsie to Manistee MI 5NM offshore to
Mid Lake-
Lake Michigan from Rock Island Passage to Sturgeon Bay WI 5NM
offshore to mid lake-
Lake Michigan from Sturgeon Bay to Two Rivers WI 5NM offshore to
Mid Lake-
912 AM CDT Fri Oct 9 2020

...GALE WARNING REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING...

* WHAT...South winds to 30 kt, with gusts up to 40 kt, and waves 
  7 to 10 ft expected.

* WHERE...Northern Third of the Open Waters of Lake Michigan,
  north of a line from Two Rivers WI to Manistee MI.

* WHEN...Until 7 PM CDT Friday.

* IMPACTS...Strong winds will cause hazardous waves which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

LMZ643>646-092215-
/O.CON.KMKX.SC.Y.0086.000000T0000Z-201010T0600Z/
Sheboygan to Port Washington WI-
Port Washington to North Point Light WI-
North Point Light to Wind Point WI-
Wind Point WI to Winthrop Harbor IL-
912 AM CDT Fri Oct 9 2020

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM CDT
SATURDAY...

* WHAT...Southerly wind gusts to 25 knots and waves 2 to 4 ft 
  expected.

* WHERE...Nearshore Waters from Sheboygan to Winthrop Harbor IL.

* WHEN...Until 1 AM CDT Saturday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
Wood
379 
WHUS73 KMKX 091916
MWWMKX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Milwaukee/Sullivan WI
216 PM CDT Fri Oct 9 2020

LMZ567-868-100000-
/O.EXA.KMKX.GL.W.0031.000000T0000Z-201010T0000Z/
Lake Michigan from Two Rivers to Sheboygan WI 5NM offshore to Mid
Lake-
Lake Michigan from Pentwater to Manistee MI 5NM offshore to Mid
Lake-
216 PM CDT Fri Oct 9 2020

...GALE WARNING IN EFFECT UNTIL 7 PM CDT THIS EVENING...

* WHAT...South to southwest winds to 30 knots, with gusts up to 
  40 knots. Waves 7 to 10 ft expected, with occasional waves up to
  13 feet possible.

* WHERE...Northern Half of the Open Waters of Lake Michigan, 
  north of a line from Sheboygan WI to Pentwater MI.

* WHEN...Until 7 PM CDT this evening.

* IMPACTS...Strong winds will cause hazardous waves which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

LMZ261-362-364-366-563-565-100000-
/O.CON.KMKX.GL.W.0031.000000T0000Z-201010T0000Z/
Lake Michigan from Seul Choix Point to Rock Island Passage 5NM
offshore to Mid Lake-
Lake Michigan South of a line from Seul Choix Point to the
Mackinac Bridge and North of a line from Charlevoix MI to South
Fox Island 5NM offshore-
Lake Michigan from Charlevoix to Point Betsie MI 5NM Offshore to
mid lake-
Lake Michigan from Point Betsie to Manistee MI 5NM offshore to
Mid Lake-
Lake Michigan from Rock Island Passage to Sturgeon Bay WI 5NM
offshore to mid lake-
Lake Michigan from Sturgeon Bay to Two Rivers WI 5NM offshore to
Mid Lake-
216 PM CDT Fri Oct 9 2020

...GALE WARNING REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING...

* WHAT...South to southwest winds to 30 knots, with gusts up to 
  40 knots. Waves 7 to 10 ft expected, with occasional waves up to
  13 feet possible.

* WHERE...Northern Half of the Open Waters of Lake Michigan, north
  of a line from Sheboygan WI to Pentwater MI.

* WHEN...Until 7 PM CDT this evening.

* IMPACTS...Strong winds will cause hazardous waves which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

LMZ643>646-100330-
/O.CON.KMKX.SC.Y.0086.000000T0000Z-201010T0600Z/
Sheboygan to Port Washington WI-
Port Washington to North Point Light WI-
North Point Light to Wind Point WI-
Wind Point WI to Winthrop Harbor IL-
216 PM CDT Fri Oct 9 2020

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM CDT
SATURDAY...

* WHAT...South to southwest wind gusts to 30 knots and waves 2 to
  5 feet expected. Winds and waves gradually subsiding this 
  evening.

* WHERE...Nearshore Waters from Sheboygan to Winthrop Harbor IL.

* WHEN...Until 1 AM CDT Saturday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
Wood
676 
WHUS73 KMKX 092345
MWWMKX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Milwaukee/Sullivan WI
645 PM CDT Fri Oct 9 2020

LMZ261-362-364-366-563-565-567-868-100045-
/O.EXP.KMKX.GL.W.0031.000000T0000Z-201010T0000Z/
Lake Michigan from Seul Choix Point to Rock Island Passage 5NM
offshore to Mid Lake-
Lake Michigan South of a line from Seul Choix Point to the
Mackinac Bridge and North of a line from Charlevoix MI to South
Fox Island 5NM offshore-
Lake Michigan from Charlevoix to Point Betsie MI 5NM Offshore to
mid lake-
Lake Michigan from Point Betsie to Manistee MI 5NM offshore to
Mid Lake-
Lake Michigan from Rock Island Passage to Sturgeon Bay WI 5NM
offshore to mid lake-
Lake Michigan from Sturgeon Bay to Two Rivers WI 5NM offshore to
Mid Lake-
Lake Michigan from Two Rivers to Sheboygan WI 5NM offshore to Mid
Lake-
Lake Michigan from Pentwater to Manistee MI 5NM offshore to Mid
Lake-
645 PM CDT Fri Oct 9 2020

...GALE WARNING WILL EXPIRE AT 7 PM CDT THIS EVENING...

Gusty southwest wind have fallen below 34 knots over the northern
half of Lake Michigan, thus the gale warning will expire at 7pm 
CDT. Wind gusts of 20 and 30 knots can be expected this evening.

$$

LMZ643>646-100600-
/O.CON.KMKX.SC.Y.0086.000000T0000Z-201010T0600Z/
Sheboygan to Port Washington WI-
Port Washington to North Point Light WI-
North Point Light to Wind Point WI-
Wind Point WI to Winthrop Harbor IL-
645 PM CDT Fri Oct 9 2020

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM CDT
SATURDAY...

* WHAT...Waves 2 to 4 ft.

* WHERE...Nearshore Waters from Sheboygan to Winthrop Harbor IL.

* WHEN...Until 1 AM CDT Saturday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

What forecasters said that day

The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Milwaukee, WI wrote its last area forecast discussion before this gale warning went out at Oct 8, 10:21 AM CDT, 4 hours 13 minutes earlier.

Area forecast discussion, Oct 8, 10:21 AM CDT, 4 hours 13 minutes before
Area Forecast Discussion
National Weather Service Milwaukee/Sullivan WI
1021 AM CDT Thu Oct 8 2020

.UPDATE...
(Issued 1021 AM CDT Thu Oct 8 2020)

The beautiful autumn forecast remains on track for today with
clear skies and light winds.

Patterson

&&

.SHORT TERM...
(Issued 348 AM CDT Thu Oct 8 2020)

Early Morning Hours:

Forecast details remain on track from the previous discussion.

Today through Friday Night:

High pressure will continue to saunter eastward over Wisconsin and
the western Great Lakes region today. This will promote clear
skies and plenty of sunshine. Temperatures today will be a bit
cooler owing to some continued cool air advection on northerly
winds.

On Friday, high pressure will retreat to the east and a cold front
in association with a low pressure system over Lake Superior will
move into the area. This cold front will be dry and rain is not
expected, but cloud cover will be likely along the front during
the late morning and into the afternoon hours. Winds on Friday
will be quite breezy out of the south and southwest as well, as
the pressure gradient will steepen between the low to our
northwest and the retreating high pressure to the east. These
winds will prove beneficial for our daytime high temperatures
however, as highs will reach the mid to upper 70s owing to strong
warm air advection.

CMiller

&&

.LONG TERM...
(Issued 348 AM CDT Thu Oct 8 2020)

Saturday through Wednesday:

The trailing and dry cold front from the low moving away across
Quebec will move south across srn WI Sat AM into the early
afternoon. High pressure will follow the aforementioned low across
Ontario and Quebec for the weekend. Temps on Sat are challenging
depending on the timing of the front especially for the lake
counties, but high temps will probably range from the middle 60s
over east central WI to the lower 70s over south central WI.

The latest ECMWF is trending much closer to the GFS for a faster
upper trough tracking from the Pacific NW to the Great Lakes from
Sat nt-Mon nt. The associated sfc trough/cold front is expected to
pass during the day on Mon. Increased PoPs a bit for Mon but
holding off to some degree as looking for more continuity before
going with likely PoPs. Afterward, the GFS and ECMWF diverge with
lower 500 mb heights and cooler temps on the GFS with the opposite
on the ECMWF. Stuck with the NBM for Tue-Wed given such
uncertainty. This yields temps near seasonal normals and dry
conditions.

Gehring

&&

.AVIATION...
(Issued 1021 AM CDT Thu Oct 8 2020)

VFR conditions will continue through the period today. High
pressure over WI will keep the winds light and variable. Skies
will be mostly clear throughout southern Wisconsin today.

Patterson

&&

.MARINE...
(Issued 348 AM CDT Thu Oct 8 2020)

Light to modest northerly winds and relatively low wave activity
are anticipated today as high pressure continues to move eastward.

Friday, southerly and southwesterly gusts will be likely ahead of
an approaching low pressure system, with gales and 5 to 10 foot
waves possible over the northern half of Lake Michigan and small
craft advisory conditions likely in nearshore areas.

CMiller

&&

.MKX WATCHES/WARNINGS/ADVISORIES...
WI...None.
LM...Small Craft Advisory...LMZ643-LMZ644-LMZ645-LMZ646...7 AM Friday
     to 1 AM Saturday.

     Gale Watch...LMZ261-LMZ362-LMZ364-LMZ366-LMZ563-LMZ565...9 AM
     Friday to 7 PM Friday.

&&

Visit us at weather.gov/milwaukee

Follow us on Facebook, Twitter, and YouTube at:
www.facebook.com/NWSMilwaukee
www.twitter.com/NWSMilwaukee
www.youtube.com/NWSMilwaukee
Hazardous weather outlook, Oct 8, 3:20 AM CDT, 11 hours 14 minutes before
Hazardous Weather Outlook
National Weather Service Milwaukee/Sullivan WI
320 AM CDT Thu Oct 8 2020

WIZ046-047-051-052-056>060-062>072-090830-
Marquette-Green Lake-Fond du Lac-Sheboygan-Sauk-Columbia-Dodge-
Washington-Ozaukee-Iowa-Dane-Jefferson-Waukesha-Milwaukee-
Lafayette-Green-Rock-Walworth-Racine-Kenosha-
320 AM CDT Thu Oct 8 2020

This Hazardous Weather Outlook is for portions of east central
Wisconsin, south central Wisconsin and southeast Wisconsin.

.DAY ONE...Today and Tonight

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday

There is a chance of thunderstorms on Monday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed.

LMZ643>646-090830-
Sheboygan to Port Washington WI-
Port Washington to North Point Light WI-
North Point Light to Wind Point WI-
Wind Point WI to Winthrop Harbor IL-
320 AM CDT Thu Oct 8 2020

This Hazardous Weather Outlook is for the nearshore waters from
Sheboygan Wisconsin to Winthrop Harbor Illinois.

.DAY ONE...Today and Tonight

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday

A Small Craft Advisory is in effect for Friday into Friday night
for breezy south to southwest winds. Waves will build to 3 to 5
feet north of Port Washington.

LMZ080-261-362-364-366-563-565-567-669-671-673-675-777-779-868-
870-872-874-876-878-090830-
Lake Michigan Michigan City IN to St. Joseph MI 5 NM offshore to
mid-line of lake.-
Lake Michigan from Seul Choix Point to Rock Island Passage 5NM
offshore to Mid Lake-
Lake Michigan South of a line from Seul Choix Point to the
Mackinac Bridge and North of a line from Charlevoix MI to South
Fox Island 5NM offshore-
Lake Michigan from Charlevoix to Point Betsie MI 5NM Offshore to
mid lake-
Lake Michigan from Point Betsie to Manistee MI 5NM offshore to
Mid Lake-
Lake Michigan from Rock Island Passage to Sturgeon Bay WI 5NM
offshore to mid lake-
Lake Michigan from Sturgeon Bay to Two Rivers WI 5NM offshore to
Mid Lake-
Lake Michigan from Two Rivers to Sheboygan WI 5NM offshore to Mid
Lake-
Lake Michigan from Sheboygan to Port Washington WI 5NM offshore
to Mid Lake-
Lake Michigan from Port Washington to North Point Light WI 5NM
offshore to Mid Lake-
Lake Michigan from North Point Light to Wind Point WI 5NM
offshore to Mid Lake-
Lake Michigan from Wind Point WI to Winthrop Harbor IL 5NM
offshore to Mid Lake-
Lake Michigan from Winthrop Harbor to Wilmette Harbor IL 5NM
offshore to Mid Lake-
Lake Michigan from Wilmette Harbor to Michigan City in 5NM
offshore to Mid Lake-
Lake Michigan from Pentwater to Manistee MI 5NM offshore to Mid
Lake-
Lake Michigan from Whitehall to Pentwater MI 5NM offshore to Mid
Lake-
Lake Michigan from Grand Haven to Whitehall MI 5NM offshore to
Mid Lake-
Lake Michigan from Holland to Grand Haven MI 5NM offshore to Mid
Lake-
Lake Michigan from South Haven to Holland MI 5NM offshore to Mid
lake-
Lake Michigan from St Joseph to South Haven MI 5NM offshore to
Mid Lake-
320 AM CDT Thu Oct 8 2020

This Hazardous Weather Outlook is for the open waters of Lake
Michigan.

.DAY ONE...Today and Tonight

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday

A Gale Watch is in effect for the northern half of Lake Michigan
on Friday. Breezy southerly winds will develop Friday morning and
may reach gale force. Waves will build to 7 to 11 feet
occasionally to 14 feet during this time over the northern half of
the lake.

www.weather.gov/mkx

The office that day

Everything else NWS Milwaukee, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 8, 3:30 AM CDTGale WatchMKX11 hr
Oct 8, 3:30 AM CDTSmall Craft AdvisoryMKX41 hr

Nearby

Gale Warnings in Wisconsin, 2020Every gale warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.